# SDR SWIA200718999

- Difficulty date: December 26, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 32,856 hours, 47,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5787 - EMERGENCY EXIT LIGHT AT SEAT 6C IS CRACKED.  REPLACED SIGN ASSEMBLY PER MM 33-61-02.  OPS CHECK GOOD.
